AIMS Mathematics, 2017, 2(4): 635-646. doi: 10.3934/Math.2017.4.635

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

The Jordan decomposition of bounded variation functions valued in vector spaces

Facultad de Ciencias Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, Puebla, Mexico

In this paper we show the Jordan decomposition for bounded variation functions withvalues in Riesz spaces. Through an equivalence relation, we prove that this decomposition is satisfiedfor functions valued in Hilbert spaces. This result is a generalization of the real case. Moreover, weprove that, in general, the Jordan decomposition is not satisfied for vector-valued functions.
  Figure/Table
  Supplementary
  Article Metrics

References

1. C. Jordan, Sur la série de Fourier, C. R. Acad. Sci. Paris, 92 (1881), 228-230.

2. C. R. Adams, J. A. Clarkson, On definitions of bounded variation for functions of two variables, Trans. Amer. Math. Soc., 35 (1933), 824-854.    

3. C. R. Adams, J. A. Clarkson, Properties of functions f (x; y) of bounded variation, Trans. Amer. Math. Soc., 36 (1934), 711-730.

4. V. V. Chistyakov, On mappings of bounded variation, J. Dyn. Control Syst., 2 (1997), 261-289.

5. V. V. Chistyakov, On the theory of multivalued mappings of bounded variation of one real variable, Sb. Math., 189 (1998), 153-176.    

6. V. V. Chistyakov, On mappings of bounded variation with values in a metric space, Uspekhi Mat. Nauk, 54 (1999), 189-190.

7. V. V. Chistyakov, Metric-valued mappings of bounded variation, J. Math. Sci. (N. Y.), 111 (2002), 3387-3429.    

8. S. Bianchini, D. Tonon, A decomposition theorem for BV functions, Commun. Pure Appl. Anal., 10 (2011), 1549-1566.    

9. D. Gou, Y. J. Cho, J. Zhu, Partial Ordering Methods in Nonlinear Problems, New York, NY, USA: Nova Science Publishers, 2004.

10. S. Schwabik, Y. Guoju, Topics in Banach Space Integration, Singapore: Real Analysis, vol. 10, World Scientific, 2005.

Copyright Info: © 2017, Francisco J. Mendoza-Torres, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved